Rational torsion of prime order in elliptic curves over number fields
Columbia university number theory seminar - New-York, 1992, Astérisque, no. 228 (1995), p. 81-98
@incollection{AST_1995__228__81_0,
     author = {Kamienny, S. and Mazur, B.},
     title = {Rational torsion of prime order in elliptic curves over number fields},
     booktitle = {Columbia university number theory seminar - New-York, 1992},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {228},
     year = {1995},
     pages = {81-98},
     zbl = {0846.14012},
     mrnumber = {1330929},
     language = {en},
     url = {http://www.numdam.org/item/AST_1995__228__81_0}
}
Kamienny, S.; Mazur, B. Rational torsion of prime order in elliptic curves over number fields, in Columbia university number theory seminar - New-York, 1992, Astérisque, no. 228 (1995), pp. 81-98. http://www.numdam.org/item/AST_1995__228__81_0/

[F 1] Faltings, G.: Diophantine approximation on abelian varieties. Ann. Math. 133 (1991) 549-576 | Article | MR 1109353 | Zbl 0734.14007

[Fa 2] Faltings, G.: The general case of S. Lang's conjecture. Preprint. Princeton U. 1992 | MR 1307396 | Zbl 0823.14009

[Fr] Frey, G.: Curves with infinitely many points of fixed degree. Preprint 1992. Institut für Experimentelle Mathematik | MR 1264340 | Zbl 0808.14022

[K 1] Kamienny, S.: Torsion points on Elliptic Curves over all quadratic fields, Duke Math. J 53 (1986) 157-162 | Article | MR 835802 | Zbl 0599.14029

[K 2] Kamienny, S.: Torsion points on Elliptic Curves over all quadratic fields II, Bull. Soc. Math. de France. 114 (1986) 119-122 | Article | Numdam | MR 860654 | Zbl 0599.14030

[K 3] Kamienny, S.: Torsion points on elliptic curves. Proceedings of the Conference on Number Theory, March 12-15, 1991, GH Essen Preprint Series (G. Frey, ed.) (1991). | MR 1058689 | Zbl 0714.11033

[K 4] Kamienny, S.: Torsion points on elliptic curves over fields of higher degree. Int. Math. Research Notices no. 6, | Article | MR 1167117 | Zbl 0807.14022

Kamienny, S.: Torsion points on elliptic curves over fields of higher degree. at the end of Duke Math. J. 66 no. 3 (1992) 129-133 | MR 1167117 | Zbl 0807.14022

[K 5] Kamienny, S.: Torsion points on elliptic curves and q-coefficients of modular forms. Inv. Math. 109 (1992) 221-229 | Article | MR 1172689 | Zbl 0773.14016

[K-M] Kenku, M., Momose, F.: Torsion points on elliptic curves defined over quadratic fields, Nagoya Math. J. 109 (1988) 125-149 | Article | MR 931956 | Zbl 0647.14020

[Ku] Kubert, D.: Universal bounds on torsion of elliptic curves, Proc. London Math. Soc. (3) 33 (1976) 193-237 | Article | MR 434947 | Zbl 0331.14010

[Man] Manin, Y.: A uniform bound for p-torsion in elliptic curves. Izv. Akad. Nauk. CCCP 33 (1969) 459-465 | MR 272786 | Zbl 0191.19601

[M 1] Mazur, B.: Rational points on modular curves, in Modular Functions of one Variable V Lecture Notes in Math. 601 (1977) 107-148 (Springer-Verlag) | Article | MR 450283 | Zbl 0357.14005

[M 2] Mazur, B.: Modular curves and the Eistenstein ideal, Publ. Math. IIHES 47 (1978) 33-186 | Article | Numdam | MR 488287 | Zbl 0394.14008

[M 3] Mazur, B.: Rational isogenies of prime degree, Inv. Math. 44 (1978) 129-162 | Article | MR 482230 | Zbl 0386.14009

[M 4] Mazur, B.: Kamienny's recent work on torsion in the Mordell-Weil group of elliptic curves over quadratic number fields, Quebec-Vermont Number Theory Seminar Proceedings 1990-1991 pp. 1-7

[M-T] Mazur, B., Tate, J.: Points of order 13 on elliptic curves, Inv. Math. 22 (1973) 41-49 | Article | MR 347826 | Zbl 0268.14009

[Mo] Momose, F.: p-torsion points on elliptic curves defined over quadratic fields, Nagoya Math. J. 96 (1984) 139-165 | Article | MR 771075 | Zbl 0578.14021

[M-S-Z 1]Müller, H., Ströher, H., Zimmer, H.: Complete determination of all torsion groups of elliptic curves with integral absolute invariant over quadratic and pure cubic fields, Number Theory (J.-M. De Koninck and C. Leveque, eds.) Walter de Gruyer, Berlin-New York, 1989, pp. 671-698 | MR 1024596 | Zbl 0719.14021

[M-S-Z 2] Müller, H., Ströher, H., Zimmer, H.: Torsion groups of elliptic curves with integral absolute invariant over quadratic fields, J. Reine Angew. Math. 397 (1989) 100-161 | MR 993219 | Zbl 0662.14020

[O 1] Ogg, A.: Diophantine equations and modular forms, Bull. A.M.S. 81 (1975) 14-27 | Article | MR 354675 | Zbl 0316.14012

[R] Reichert, M. A.: Explicit determination of nontrivial torsion structures of elliptic curves over quadratic number fields, Math. Comp. 46 (1986) 637-658 | Article | MR 829635 | Zbl 0605.14028

[S 1] Serre, J.-P.: p-torsion des courbes elliptiques [d'après Y. Manin] pp. 281-294 in Séminaire Bourbaki 1969/70 exp. 380 Lecture Notes in Math 180 (1971) Springer-Verlag | Article | Numdam | Zbl 0222.14019

[S 2] Serre, J.-P.: Propriétés galoisiennes des points d'ordre fini des courbes elliptiques, Inv. Math. 15 (1972) 259-331 | Article | MR 387283 | Zbl 0235.14012